# SDR CALA2021043000570

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0712024T3CLAD
- Condition: Corroded
- Location: Frms 63-64 S41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING DOUBLER BETWEEN FR63 TO FR64, STR41R -STR42R (MARKED). BLENDED OUT CORROSION, ALODINED AND PRIMED AREAS IN REF SRM 51-74-00/001 VERIFY MATERIAL TO BE USED FOR DOUBLER AS .071-2024T3 PO#9047624 AND FILLER AS .063-2024T3 PO#4325226 REF AVO#ESC210426-4294-1 STEP1 FOUND. COMPLETED STEPS 2,3,&4 PER AVO ESC210426-4294-1. NO DAMAGE VERIFY MATERIAL TO BE USED FOR DOUBLER AS .071-2024T3 PO#9047624 AND FILLER AS .063-2024T3 PO#4325226 REF AVO#ESC210426-4294-1 STEP1 STEP 8/9. SEALED, PRIMED AND PAINTED INTERNAL AND EXTERNAL REF ECRA5330-06819 PART 1 STEP 10 STR40R FR64-66(REF L/P6139673) IN REF TO ECRA 5330-06819 PART 1 INSTALLED FASTENERS THRU SKIN INTERNAL DOUBLER AND REINSTALLED VERIFIED MATERIAL FOR REPAIR. UPDATE ON INSTALLATION OF FASTENER THRU INTERNAL DOUBLER AND STRINGER ENTERED IN ERROR SHOULD BE ON L/P6139604 STEP 5, OK TO INSTALL IN REF TO AVO#ESC210426-4294-1 STEP 6 FABRICATED DOUBLER AND FILLER IN REF TO AVO#ESC210426-4294-1 VERIFIED FASTENERS AND FABRICATION OF DOUBLER AND FILLER. REF AVO# ESC2210426-4294-1 DISPOSITION 5 AND 6. OK TO INSTALL. INSTSTALLED  REPAIR DOUBLER AND FILLER. REF AVO# ESC2210426-4294-1 DISPOSITION 6 AND 7. VERIFIED INSTALLATION OF REPAIR DOUBLER AND FILLER. REF AVO# ESC210426-4294-1 DISPOSITION 6 AND 7.  OK TO SEAL AND PAINT REPAIR AREA. INSTALLED FASTENERS IN REF AVO#ESC210426-4294-1A STEP 1-8. VERIFIED STRPS 1 THRU 8 COMPLETED. PERFORMED STEP 8 DVI. NO DAMAGE FOUND. REF AVO ESC210426-4294-1A. PERFORMED INTERIM REPAIR PER
